Return to HDA home page HDA Message Board
HDA About the HDA HDA What is HD HDA Juvenile HD HDA Children & Young People HDA Professionals HDA Resources HDA Research HDA HDA News HDA Events HDA Contact the HDA HDA Home Page

Outside of office hours if you need someone to speak to you can phone the Samaritans on 116 123


Go Back   HDA Message Board > Message Board Categories > Research, drugs, treatment, new diagnosis

Research, drugs, treatment, new diagnosis Forum for medical issues, and for the recently diagnosed (and families)

 
 
Thread Tools Display Modes
Prev Previous Post   Next Post Next
Old 23-12-17, 01:17 AM   #1
Fola
Approved Member
 
Join Date: Nov 2016
Location: Petts Wood
Posts: 8
Default Mood support

My wife has several unpredictable mood swings, has anxiety and is incredibly tired for most of the day. She is currently taking Olanzapine. The doctor has recommended she take anti-depressants but my wife initially refused.

She's now changed her mind but instead the doctors have now upped her Olanzapine dosage. Does anyone have similar experiences and does an increased dosage work? Is it better than anti-depressants? I'm just worried that the increase will make my wife even more tired.

Thanks
Fola is offline   Reply With Quote
 

Thread Tools
Display Modes

Posting Rules
You may not post new threads
You may not post replies
You may not post attachments
You may not edit your posts

BB code is On
Smilies are On
[IMG] code is Off
HTML code is Off

Forum Jump


All times are GMT +1. The time now is 06:34 AM.


About the HDA Message Board

A UK-based forum for people whose lives are affected by Huntington's disease and wish to share their experiences with others. Moderated by SHDAs from the HDA, a UK registered charity.

Please Remember

The HDA Message Board is not a substitute for professional advice. Consult a relevant professional before making decisions that could affect you or others.

Donate to HDA


Powered by vBulletin® Version 3.8.5
Copyright ©2000 - 2018, Jelsoft Enterprises Ltd.
Registered Charity No. 296453. Website Content © HDA 2010

HDA